# SDR 98ZZZX3269

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2691V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0658
- System (JASC): 8010 · Engine Cranking
- Part: Diode
- Part number: 07707192
- Condition: Shorted
- Location: Buss Relay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER WAS PLUGGED IN AND PROPELLER STARTED SPINNING.  FOUND DIODE ON BUSS RELAY SHORTED.
